# SDR CALA0200256

- Difficulty date: May 1, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB IS CRACKED AND CORRODED AT STA 218 L18R RBL 56.  CUT OUT CORRODED AREA IAW SRM 53-01, FIG 4.  FABRICATED NEW DOUBLER IAW SRM 55-14-2 AND 53-01, FIG 4.  INSTALLED DOUBLER IAW SRM 51-30-2.
